skip to main content
Resultados 1 2 3 4 5 next page
Refinado por: Nome da Publicação: Studia Logica remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Effective Cut-elimination for a Fragment of Modal mu-calculus

Mints, Grigori

Studia Logica: An International Journal for Symbolic Logic, 1 February 2012, Vol.100(1/2), pp.279-287 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Relational Semantics of the Lambek Calculus Extended with Classical Propositional Logic

Kaminski, Michael ; Francez, Nissim

Studia Logica: An International Journal for Symbolic Logic, 1 June 2014, Vol.102(3), pp.479-497 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

On the Proof-Theory of two Formalisations of Modal First-Order Logic

Schwartz, Yehuda ; Tourlakis, George

Studia Logica: An International Journal for Symbolic Logic, 1 December 2010, Vol.96(3), pp.349-373 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Bi-facial Truth: a Case for Generalized Truth Values

Zaitsev, Dmitry ; Shramko, Yaroslav

Studia Logica: An International Journal for Symbolic Logic, 1 December 2013, Vol.101(6), pp.1299-1318 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Dynamic Logics of Evidence-Based Beliefs

Van Benthem, J. ; Pacuit, E.

Studia Logica: An International Journal for Symbolic Logic, 1 October 2011, Vol.99(1/3), pp.61-92 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Unification of Two Approaches to Quantum Logic: Every Birkhoff -von Neumann Quantum Logic is a Partial Infinite-Valued Łukasiewicz Logic

Pykacz, Jarosław

Studia Logica: An International Journal for Symbolic Logic, 1 June 2010, Vol.95(1/2), pp.5-20 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

The Solvability of Probabilistic Regresses. A Reply to Frederik Herzberg

Atkinson, David ; Peijnenburg, Jeanne

Studia Logica: An International Journal for Symbolic Logic, 1 April 2010, Vol.94(3), pp.347-353 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

A New Semantics for Systems of Logic of Essence

Giordani, Alessandro

Studia Logica: An International Journal for Symbolic Logic, 1 June 2014, Vol.102(3), pp.411-440 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

A Framework for Riddles about Truth that do not involve Self-Reference

Wintein, Stefan

Studia Logica: An International Journal for Symbolic Logic, 1 August 2011, Vol.98(3), pp.445-482 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

From Games to Truth Functions: A Generalization of Giles's Game

Fermüller, Christian G. ; Roschger, Christoph

Studia Logica: An International Journal for Symbolic Logic, 1 April 2014, Vol.102(2), pp.389-410 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de1983  (14)
  2. 1983Até1989  (11)
  3. 1990Até1997  (16)
  4. 1998Até2005  (29)
  5. Após 2005  (55)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.